MathSciNet Relay Station
MathSciNet bibliographic data
MR1341941 (96f:58120) 58F17 (20F05 20F32 57S30)
Bourdon, Marc Structure conforme au bord et flot géodésique d'un ${\rm CAT}(-1)$-espace. (French) [Conformal structure at the boundary and geodesic flow of a ${\rm CAT}(-1)$-space] Enseign. Math. (2) 41 (1995), no. 1-2, 63–102.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement